# SDR DALA2015102306372

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE AT BS 1458 AT LONGERONS 2L AND 2R.  FABRICATED AND INSTALLED IAW DWG 9911860, REV 2 AND SRM 51-10-3, PARTS 21, 14 AND 51-30-5.
